# SDR AALA202102109004

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 26,341 hours, 10,477 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 336000053
- Part serial: 78761D1
- Condition: Discharged
- Location: Zone 300 Apu
- Part time: 26,347 hours, 10,480 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU AGENT DISCHARGE LIGHT ILLUMINATED WITH APU RUNNING. ACCOMPLISHED TSM 26-22-00-810-806-A. REMOVED AND REPLACED APU FIRE BOTTLE EXTING 11WF IAW AMM 26-22-41.
